Prostap

Hi I am new to the sight.

I had the prostap for 3 months. Had my last 1 on the 30/12/16.

It stopped the bleeding not that that was the problem. The problem was the crippling tummy pains. They are no longer crippling but they are more frequent pains.

After my secong injection I got spots on my face they are red and angry. Some what sore. I have tried creams and now use sudocrem. They look like they are about to go then come back more. How long will it take for this to be out my system so my face clear a up. I never suffered from spots.

I am also getting hot flushes but i am not due backt to the hospital til March.

any info would be greatful.

Many thanx

2 Replies

oldestnewest
  • It took me about 2/3 months after the prostap run its course to get my periods back etc. Maybe being on HrT could have benefit you ?

  • I have been sterilized so don't have the period so to speak. It the rash on my face and hot flushes that bother me.

    Will have to see how it goes and hopefully it will clear up soon. Thanx.

You may also like...